MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PERMACOL; MESH, SURGICAL

SOFRADIM PRODUCTION SAS PERMACOL; MESH, SURGICAL
Model Number P101015
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Adhesion(s) (1695); Anemia (1706); Bacterial Infection (1735); Purulent Discharge (1812); Sepsis (2067); Discharge (2225); Hernia (2240); Injury (2348); Impaired Healing (2378); Obstruction/Occlusion (2422); Respiratory Failure (2484); Ascites (2596); Bowel Perforation (2668); Fibrosis (3167); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced recurrence, bacterial infection, open wound, abdominal fluid, abdominal air, abdominal skin thickening, diastasis, mesenteric fat, metabolic acidosis, respiratory failure, ileus, sepsis, bowel perforation, anemia, loss of domain, fibrosis, purulent material drainage, fecal drainage, mesh not incorporated, and adhesions.Post-operative patient treatment included bowel resection, incidental appendectomy, admitted to hospital, iv fluids, iv pressors, antibiotics, tpn, transfusion, hernia repair with new mesh, lysis of adhesions, mesh removal, and skin graft.

Brand Name
PERMACOL
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key9883233
Report Number9615742-2020-00638
Device Sequence Number2546970
Product Code FTM
UDI-Device Identifier10884523000115
UDI-Public10884523000115
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K120605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2012
Device Model NumberP101015
Device Catalogue NumberP101015
Device Lot Number09B1309
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2020
Initial Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight104